# SDR ORJA98256

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EM1267
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT LAS VEGAS, RIGHT OVERWING EMERGENCY LIGHTS CAME ON DURING DESCENT AND WOULD NOT GO OUT.  REPLACED RIGHT OVERWING EXIT EMERENCY LIGHTS BATTERIES WITH NEW.  OPS CHECK NORMAL.  (M)
